Munich Personal RePEc Archive

Generalized Random Coefficient Estimators of Panel Data Models: Asymptotic and Small Sample Properties

Abonazel, Mohamed R. (2016): Generalized Random Coefficient Estimators of Panel Data Models: Asymptotic and Small Sample Properties. Published in: American Journal of Applied Mathematics and Statistics , Vol. 4, No. 2 (June 2016): pp. 46-58.

[img]
Preview
PDF
MPRA_paper_72586.pdf

Download (1MB) | Preview

Abstract

This paper provides a generalized model for the random-coefficients panel data model where the errors are cross-sectional heteroskedastic and contemporaneously correlated as well as with the first-order autocorrelation of the time series errors. Of course, the conventional estimators, which used in standard random-coefficients panel data model, are not suitable for the generalized model. Therefore, the suitable estimator for this model and other alternative estimators have been provided and examined in this paper. Moreover, the efficiency comparisons for these estimators have been carried out in small samples and also we examine the asymptotic distributions of them. The Monte Carlo simulation study indicates that the new estimators are more reliable (more efficient) than the conventional estimators in small samples.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.